Posted 19 February 2012 - 03:39 PM
Posted 19 February 2012 - 04:45 PM
There aren't any stupid questions you can asked on DF. We will support you as best we can. I'm not a doctor and really think you should make a call so you can continue to get the therapeutic effect the 80mgs gives you. However, since you are still taking it there is the possibility that a change may come so go ahead to contact your doctor for a refill and explain the situation. Wish you the best.
In you lies the power to choose, to commit - Stephen Convey
The kind of person you want to become is greatly influence by your inner decisions, and not from outside influence alone. We can even under adverse circumstances, decide what shall become of us ~ Brian C. Stiller
Posted 19 February 2012 - 05:16 PM
Edited by lindahurt, 19 February 2012 - 05:36 PM.
Posted 19 February 2012 - 05:32 PM
If you do get desaperate and cannot get your medication on time them go to ER and see a mental health specialist who can give you a temporary supply to keep you going.
It is important to keep to your prescribed dosage when possible. You may be lucky and get no withdrawal effects at all.
Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.
Posted 19 February 2012 - 06:37 PM
I have been on Cymbalta for four years, and although I agree you should maintain the dosage the best you can, if you divide it into smaller increments, than at least you have some in your system until you can get the Rx refilled. Are you going to call your MD and let them know you are out? I assume so. Have you asked your pharmacy if you can get a few extra doses until you can get the refill? Sometimes they will allow a "loaner" dosage. I have had days where I've accidently skipped my dosage with no adverse effects.
Posted 20 February 2012 - 03:21 PM
Posted 28 February 2012 - 11:32 AM
This is probably a really stupid question I know so I'm sorry if it seems that way but I am usually on 80mg a day of cymbalta but I haven't got enough of my medication left to take that amount for the next few days. I only have enough left to take 20mg a day and I'm really not sure what to do. I really struggle with anxiety along side my depression and I feel too anxious to make contact with my doctors surgery as last time I saw my GP she was sure I would have enough until our next appointment. I think she thought I was only taking 60mg a day not the 80mg that she has been prescribing me. Am I going o suffer from withdrawal symptoms or will I be ok for a few days?
Karen / Kazar. What size of pills have you been prescribed? What ever you do, please DO NOT open the capsules. If you run out because of money please call your doctor or visit a hospital for an emergency supply. One or two days may be OK without Cymbalta but why risk the chance? Please take care of yourself.
Posted 03 March 2012 - 02:05 AM
I would call your doctor though: 80mg seems to be an odd dose. Did your doctor try to have you on 90mg at one point?
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users